# SDR GTIA040353

- Difficulty date: March 17, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT MID SEAT TRACK STATION 1136-1309 CORRODED AND GOUGED.  REMOVED OUT OF LIMITS SEAT TRACK FROM FS 1126-1309.  FABRICATED NEW SEAT TRACK.  INSTALLED SEAT TRACK.  (M)
